

Publisher: Cambridge University Press
E-ISSN: 1943-5886|59|3|888-899
ISSN: 0022-4812
Source: The Journal of Symbolic Logic, Vol.59, Iss.3, 1994-09, pp. : 888-899
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We present a sequent calculus for the modal logic
Related content


Linear reasoning in modal logic
The Journal of Symbolic Logic, Vol. 49, Iss. 4, 1984-12 ,pp. :


Mathematical modal logic: A view of its evolution
By Goldblatt R.
Journal of Applied Logic, Vol. 1, Iss. 5, 2003-10 ,pp. :




The problem of interpreting modal logic
The Journal of Symbolic Logic, Vol. 12, Iss. 2, 1947-06 ,pp. :


Correction to a paper on modal logic
The Journal of Symbolic Logic, Vol. 20, Iss. 2, 1955-03 ,pp. :